# SDR SWAA2022042088233

- Difficulty date: March 25, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SERVICE DOOR MOPSILL TO SCUFFPLATE ATTACH ANGLE STA 309-319; RBL 60; WL 209. / [01] REMOVED CORROSION ON FWD SERVICE DOOR MOPSILL TO SCUFFPLATE ATTACH ANGLE STA 309-319; RBL 60; WL 209. MAX MATERIAL REMOVED WAS .034' 1' BY 3' FROM .090'. OUT OF LIMITS PER SRM 53-10-15-1A-2; SRM 51-10-02-0G-0. REMOVED ON FWD ENTRY DOOR MOPSILL STA 290 - STA 330 RBL60- WL 209 IAW SRM 51-40-02;[04] REMOVED ON FWD ENTRY DOOR MOPSILL TO SCUFFPLATE ATTACH ANGLE STA 290 - STA 330 RBL60- WL 209 IAW SRM 51-40-02;[05] LOCATED; DRILLED AND COUNTERSUNK NEW FWD SERVICE DOOR MOP SILL TO SCUFF PLATE ATTACH ANGLE AT STA 309-319 RBL 60 WL 209 IAW 737 800 SRM 51-40-05-0G-0 AND 737 800 SRM 51-40-08-0G-0 APPLIED CHEMICAL CONVERSION COAT AND PRIMED IAW 737 800 AMM 51-21-41-370-802 AND 737 800 AMM 51-21-72-370-804 INSTALLED NEW FWD SERVICE DOOR MOP SILL TO SCUFF PLATE ATTACH ANGLE BS 290 TO 330 RBL 60 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8310;[08] CORRECTED MEASUREMENT STEP 14;[09] PRIOR TO REMOVED FSD MOPSILL SCUFF PLATE ATTACH ANGLE VERIFIED APPLICABILITTY PER SRM 51-10-02-OG-0 PAR 9.A(1) COMPLETED ALL R&R STEPS;[10] COMPLETED ALL R&R FSD MOPSILL SCUFF PLATE ATTACH ANGLE IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8310CHANGE CORRODED ELEMENT PART NUMBER FROM 141A8312Y5 TO 141A8312-5;[13] VERIFIED
